We present an extended ball convergence of inexact methods for approximating a zero of a nonlinear equation with multiplicity m; where m is a natural number. Many popular methods are special cases of the inexact method.
Argyros, Ioannis K. and George, Santhosh
Unified Ball Convergence of Inexact Methods For Finding Zeros with Multiplicity,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 14.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/14